# SDR SWIA200514407

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 628 hours, 386 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2428M9MOD1
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAULT STATUS MSG.  APPEARED ON INITIAL POWER UP.  REMOVED AND REPLACED NR 2 RUDDER LIMITER ACTUATOR IAW CRJ700 MM 27-25-03.  OPERATIONAL CHECKS GOOD IAW CHAPTER 27-25-00.  P/N DL2428M9MOD1, S/N 0604.
